# SDR AALA20161119011

- Difficulty date: November 10, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 63,035 hours, 7,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091142
- Condition: Cracked
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FORWARD EMERGENCY EXIT INDICATOR IS CRACKED.  REMOVED AND REPLACED EXIT INDICATOR AND ACCOMPLIHSED SATSIFACTORY OPERATIONAL TEST IAW AMM 33-51-01.
